# SDR SRAA961011

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46063
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Mechanism
- Condition: Out Of Adjust
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

EXPERIENCED SPLIT FLAP AT 23 DEGREES AND AIRCRAFT ROLLED TO THE RIGHT, ACCOMPLISHED AIR TURNBACK TO MIA.  AIRCRAFT LANDED WITHOUT INCIDENT.  PERFORMED FLAP BUS TENSION CHECK, FOUND OUT OF LIMITS.  INSPECTED FLAP WELL AND FOUND FLAPERETE ON RHS LOOSE, SECURED FLAPERETE AND RE-RIGGED FLAP CONTROL SYSTEM.  BUS TENSION CHECKED GOOD PER MM CH 27-50-0.
